MathSciNet Relay Station
MathSciNet bibliographic data
MR225781 (37 #1374) 14.20
Manin, Ju. I. Rational surfaces over perfect fields. II. (Russian) Mat. Sb. (N.S.) 72 (114) 1967 161–192.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement